MathSciNet Relay Station
MathSciNet bibliographic data
MR1378588 11N37 (11N56)
El Marraki, M. Fonction sommatoire de la fonction de Möbius. III. Majorations asymptotiques effectives fortes. (French) [Summatory function of the Möbius function. III. Strong effective upper bounds] J. Théor. Nombres Bordeaux 7 (1995), no. 2, 407–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement